# SDR SWAA2025021094622

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 39,995 hours, 18,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OVER WING WINDOW EXIT SIGN MISSING<[01] REINSTALLED RIGHT AFT OVER WING WINDOW EXIT SIGN LENS PER AMM 33-51-01.
